Alert archive / Pennsylvania / Flash Flood Warnings in 2024
Flash Flood Warning 29, NWS State College, PA
NWS State College, PA issued this flash flood warning at Aug 31, 2024, 3:33 PM EDT for Bedford County, Cambria County, Somerset County, Pennsylvania. It was in force for 2 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2024, 3:33 PM EDT (19:33 UTC)
- Expired
- Aug 31, 2024, 5:45 PM EDT
- In force
- 2 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bedford County, PA, Cambria County, PA, Somerset County, PA
The radar
The State College radar (KCCX), 120 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 3:55 PM EDT | FLOOD | 3 Se Shanksville, PA | Multiple areas on Huckleberry Highway with standing water. |
| Aug 31, 3:59 PM EDT | FLOOD | 1 Se Jerome, PA | Water on the roadway at the underpass of State Route 601. |
| Aug 31, 4:02 PM EDT | FLOOD | 2 Sse Hooversville, PA | Minor flooding on the roadway. |
| Aug 31, 4:25 PM EDT | FLOOD | 1 Sse Windber, PA | Debris blocking water allowing for water to go into a residence. |
| Aug 31, 4:40 PM EDT | FLOOD | 2 Sw Windber, PA | Roadway on Camp Drive completely flooded. |
| Aug 31, 4:45 PM EDT | FLOOD | 2 Sw Scalp Level, PA | Portions of Schoolhouse Lane underwater, closing the roadway. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 446 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1142 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
096
WGUS51 KCTP 311933
FFWCTP
PAC009-021-111-312145-
/O.NEW.KCTP.FF.W.0029.240831T1933Z-240831T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
333 PM EDT Sat Aug 31 2024
The National Weather Service in State College has issued a
* Flash Flood Warning for...
South Central Cambria County in central Pennsylvania...
Northwestern Bedford County in south central Pennsylvania...
Central Somerset County in south central Pennsylvania...
* Until 545 PM EDT.
* At 333 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Johnstown, Somerset, Windber, Bedford, Belmont, Geistown, Berlin,
Friedens, Boswell, Davidsville, Central City, Paint, Jerome,
Buffalo Mills, Scalp Level, Acosta, New Centerville, Ogletown,
Tire Hill and Cessna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain, low water crossings are potentially dangerous in
heavy rain. Do not attempt to cross flooded roads. Find an alternate
route.
&&
LAT...LON 4030 7887 4022 7857 4002 7850 3987 7851
3986 7876 3986 7892 3992 7910 3992 7927
4010 7916 4020 7910 4019 7901 4029 7893
FLASH FLOOD...RADAR INDICATED
$$
EvanegoWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 3:10 PM EDT, 23 minutes earlier.
Area forecast discussion, Aug 31, 3:10 PM EDT, 23 minutes before
Area Forecast Discussion National Weather Service State College PA 310 PM EDT Sat Aug 31 2024 .SYNOPSIS... A cold front will cross much of the area, but stall out over southern PA tonight. A second cold front will move in from the north on Sunday afternoon. High pressure will then build over the state, drying out the weather for most of next week. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Low level stability over most of the CWA has really done away with the punch of the storms that moved through the western mountains early this aftn. Some more clearing has occurred in southern PA, and the short wave trough moving in from the west will continue to force storms as it slides across this evening. The SVR watch posted for the SW may need to be expanded slightly to the east where the sun may lead to enough heating to gen up enough sfc-based CAPE to create stronger to even severe storms. The showers across the nrn tier could hold a few ltg strikes, but not likely a solid shield of storms like the SW is experiencing. There could be enough recovery in the central counties from the current crop of rain to allow for a few more storms. All this convection will be dropping to the SE. The atmos will start to stabilize and forcing will pass through in the early evening. Storms may linger in the SE thru 10-11PM, but they will be weak by that time. The almost-2 inch PWATs are allowing for some very heavy downpours, but the storms are generally moving quickly enough to prevent a widespread threat for FF. So, we've held off on a flash flood watch and likely will not issue one for this event. But, some places will receive a couple of storms this aftn/eve, and could still experience localized flooding. Some fog is expected overnight as the wet ground and high dewpoints team up with fairly light wind. Not much clearing (perhaps in the N) to help with fog formation, though. So, we'll just mention patchy fog for the time being. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... With the cold front stalling in the south tonight, and another front (the real dry air) moving in from the N on Sunday, the central counties will be bracketed by showers/storms, but may not see a drop themselves on Sunday. SPC DY2 MRGL risk still covers the srn tier of the CWA, but we'll need to see good destabilization to realize severe storms/wind gusts. The && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... All medium range guidance supports fair and cool weather for the middle of the week under sprawling high pressure. The sfc ridge overhead to start the period never really gets to our east before a cold front moves in late in the week. So, the temps may not get back near 80F for most of the area on Thurs, which should be the warmest day of the week. Without much return flow, the threat for showers/precip with the front will be low. Not enough (good) reasons to put in more then a 50pct prob for any of next weekend. Have started to paint in the typical along with AM valley fog for mid-week in the deep river/stream valleys of the northern mountains and Alleghenies. Did keep the mid- day/aftn dewpoints lower than NBM guidance by a few degs during mid-week under a favorable pattern for drying out. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... Sunshine struggling to break through the low clouds over most of the CWA this morning. But, the S/SE flow and heating/mixing have been able to make some thin breaks along the lee sides of the ridges. SHRA/TSRA already into the ALleghenies and additional forcing and resultant storms are moving in from the west. The IFR lingering at BFD and IPT should improve to MVFR shortly. Expect a long period of time where precip and TS are mentioned in the TAFs due to high uncertainty on timing and areal coverage since there will be multiple rounds of SHRA/TSRA through the evening. Most of the storms will move off to the SE of MDT by 03Z. Only spotty/isold SHRA will hang around over the srn tier after midnight. Fog will be a good bet for the overnight as many if not all of the terminals will get wet this aftn/eve. However, how bad the fog will get is a low-confidence forecast at this point. Guidance does drop most terminals into MVFR and many touch IFR for a few hours late tonight (08-12Z). Will therefore just mention tempos for IFR conditions (cigs and/or viz) late tonight at all terminals. The cold front moving through Central PA airspace will not quite exit the srn tier tonight. Then, another/secondary cold front arrives from the NW later Sun. This will probably allow for sct SHRA/TSRA in the srn tier Sun, and some sct/isold SHRA in the nrn tier. The central terminals should remain dry. Outlook... Mon-Wed...VFR w/ no sig wx expected. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Dangelo NEAR TERM...Dangelo SHORT TERM...Dangelo LONG TERM...Dangelo AVIATION...Dangelo/NPB/Bowen
Hazardous weather outlook, Aug 31, 1:35 PM EDT, 1 hour 58 minutes before
Hazardous Weather Outlook National Weather Service State College PA 135 PM EDT Sat Aug 31 2024 PAZ004>006-010-011-011745- Warren-McKean-Potter-Elk-Cameron- 135 PM EDT Sat Aug 31 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ012-017>019-026>028-035>037-041-042-045-046-049>053-056>059- 063>066-011745- Northern Clinton-Clearfield-Northern Centre-Southern Centre- Huntingdon-Mifflin-Juniata-Fulton-Franklin-Tioga-Northern Lycoming- Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland- Adams-York-Lancaster- 135 PM EDT Sat Aug 31 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Strong thunderstorms may produce guisty winds and heavy rainfall this afternoon and early this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ024-025-033-034-011745- Cambria-Blair-Somerset-Bedford- 135 PM EDT Sat Aug 31 2024 ...SEVERE THUNDERSTORM WATCH 666 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, Aug 31, 1:34 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service State College PA
134 PM EDT Sat Aug 31 2024
PAZ024-025-033-034-311800-
Bedford PA-Somerset PA-Blair PA-Cambria PA-
134 PM EDT Sat Aug 31 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BEDFORD...
NORTHEASTERN SOMERSET...SOUTHWESTERN BLAIR AND SOUTH CENTRAL CAMBRIA
COUNTIES THROUGH 200 PM EDT...
At 134 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Portage to near Windber. Movement was east
at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Windber, Salix-Beauty Line Park, Central City, Beaverdale-Lloydell,
Sidman, St. Michael, Dunlo, Blue Knob State Park, Ogletown, and Blue
Knob Ski Resort.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
south central and central Pennsylvania.
&&
LAT...LON 4008 7896 4033 7876 4039 7854 4036 7850
4022 7860 4008 7873
TIME...MOT...LOC 1734Z 255DEG 12KT 4028 7869 4016 7880
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ColbertSpecial weather statement, Aug 31, 1:37 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service State College PA
137 PM EDT Sat Aug 31 2024
PAZ019-027-311800-
Mifflin PA-Southern Centre PA-
137 PM EDT Sat Aug 31 2024
...A STRONG THUNDERSTORM WILL IMPACT MIFFLIN AND SOUTHEASTERN CENTRE
COUNTIES THROUGH 200 PM EDT...
At 137 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lewistown, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lewistown, Woodward, Burnham, Belleville, Milroy, Highland Park,
Yeagertown, Millheim, Strodes Mills, Reedsville, Aaronsburg, Juniata
Terrace, Coburn, Alfarata, Belltown, Seven Mountains, Poe Valley
State Park, Reeds Gap State Park, Maitland, and Barrville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4058 7782 4062 7778 4068 7768 4068 7770
4073 7768 4082 7749 4093 7749 4097 7726
4091 7728 4085 7736 4070 7735 4069 7730
4061 7750 4058 7750 4053 7759
TIME...MOT...LOC 1737Z 280DEG 36KT 4070 7763
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ColbertSpecial weather statement, Aug 31, 2:30 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service State College PA
230 PM EDT Sat Aug 31 2024
PAZ033-034-311900-
Bedford PA-Somerset PA-
230 PM EDT Sat Aug 31 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BEDFORD AND SOMERSET
COUNTIES THROUGH 300 PM EDT...
At 229 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bedford to 13 miles southeast of Windber
to near Somerset. Movement was east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Somerset, Windber, Berlin, New Enterprise, Friedens, Boswell,
Osterburg, Davidsville, Central City, Paint, Jerome, Acosta, New
Centerville, St. Clairsville, Cessna, Ogletown, Tire Hill, Rockwood,
Jennerstown, and Hooversville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
south central and central Pennsylvania.
&&
LAT...LON 4008 7927 4012 7921 4011 7919 4012 7917
4016 7916 4029 7905 4028 7893 4024 7886
4025 7865 4019 7831 4009 7841 3990 7877
3989 7940
TIME...MOT...LOC 1829Z 258DEG 21KT 4011 7853 4006 7871 4009 7919
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
ColbertSpecial weather statement, Aug 31, 2:41 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service State College PA
241 PM EDT Sat Aug 31 2024
PAZ024-311915-
Cambria PA-
241 PM EDT Sat Aug 31 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CAMBRIA COUNTY
THROUGH 315 PM EDT...
At 241 PM EDT, Doppler radar was tracking a strong thunderstorm over
Belmont, moving southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Johnstown, Westmont, Windber, Ebensburg, Belmont, Portage, Geistown,
Southmont, Cresson, Vinco, Dale, East Conemaugh, Salix-Beauty Line
Park, Beaverdale-Lloydell, Paint, Lilly, South Fork, Scalp Level,
Sankertown, and Sidman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
south central and central Pennsylvania.
&&
LAT...LON 4040 7897 4053 7869 4045 7855 4037 7856
4035 7861 4028 7865 4026 7864 4024 7866
4024 7886 4025 7888 4027 7889 4028 7893
4029 7906
TIME...MOT...LOC 1841Z 304DEG 20KT 4033 7881
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ColbertSpecial weather statement, Aug 31, 3:03 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service State College PA
303 PM EDT Sat Aug 31 2024
PAZ033-311930-
Somerset PA-
303 PM EDT Sat Aug 31 2024
...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 330 PM
EDT...
At 303 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Windber to 16 miles north of Bittinger.
Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Somerset, Windber, Meyersdale, Berlin, Friedens, Davidsville, Central
City, Paint, Jerome, Scalp Level, Acosta, Ursina, New Centerville,
Ogletown, Tire Hill, Mount Davis, Rockwood, Confluence, Salisbury,
and Hooversville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
south central and central Pennsylvania.
&&
LAT...LON 3973 7941 3977 7938 3978 7939 3978 7935
3982 7937 3986 7942 4004 7929 4014 7902
4028 7893 4027 7889 4025 7888 4024 7866
4008 7873 4006 7876 3989 7876 3972 7908
3972 7938
TIME...MOT...LOC 1903Z 267DEG 26KT 4017 7873 3982 7932
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
ColbertSpecial weather statement, Aug 31, 3:12 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service State College PA
312 PM EDT Sat Aug 31 2024
PAZ034-311945-
Bedford PA-
312 PM EDT Sat Aug 31 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN BEDFORD COUNTY THROUGH
345 PM EDT...
At 312 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bedford, moving southeast at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bedford, Everett, Buffalo Mills, Lake Gordon, Hyndman, and Rainsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
south central Pennsylvania.
&&
LAT...LON 3989 7876 3999 7859 4003 7855 4008 7842
4008 7824 3991 7840 3978 7858 3975 7870
TIME...MOT...LOC 1912Z 297DEG 6KT 3996 7855
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
ColbertThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 10:15 AM EDT | Special Weather Statement | CTP | Elk | 45 min |
| Aug 31, 11:58 AM EDT | Special Weather Statement | CTP | Cambria | 47 min |
| Aug 31, 12:27 PM EDT | Special Weather Statement | CTP | Blair, Cambria, Clearfield | 33 min |
| Aug 31, 12:40 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 50 min |
| Aug 31, 1:11 PM EDT | Special Weather Statement | CTP | Centre | 49 min |
| Aug 31, 1:34 PM EDT | Special Weather Statement | CTP | Cambria | 26 min |
| Aug 31, 1:37 PM EDT | Special Weather Statement | CTP | Mifflin | 23 min |
| Aug 31, 2:30 PM EDT | Special Weather Statement | CTP | Somerset | 30 min |
| Aug 31, 2:34 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 41 min |
| Aug 31, 2:41 PM EDT | Special Weather Statement | CTP | Cambria | 34 min |
| Aug 31, 2:49 PM EDT | Areal Flood Advisory | CTP | Bedford, Somerset | 2 hr |
| Aug 31, 3:03 PM EDT | Special Weather Statement | CTP | Somerset | 27 min |
| Aug 31, 3:12 PM EDT | Special Weather Statement | CTP | Bedford | 33 min |
| Aug 31, 3:17 PM EDT | Areal Flood Advisory | CTP | Bedford, Somerset | 2 hr |
| Aug 31, 3:23 PM EDT | Areal Flood Advisory | CTP | Cambria, Somerset | 82 min |
| Aug 31, 3:28 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 62 min |
| Aug 31, 3:58 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Fulton | 77 min |
| Aug 31, 4:45 PM EDT | Areal Flood Advisory | CTP | Cambria, Somerset | 75 min |
| Aug 31, 5:45 PM EDT | Areal Flood Warning | CTP | Cambria, Somerset | 90 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.